# SDR AALA20150414002

- Difficulty date: April 9, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- Aircraft time: 84,541 hours, 39,592 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Dirty
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB A STRONG ACRID ODOR WAS DETECTED WHICH INCREASED IN STRENGTH & SPREAD TO THE CABIN.  SOME EYE IRRITATION NOTICED.  ODOR BEGAN TO DISSIPATE AFTER LANDING. EMERGENCY DECLARED & LANDING UNEVENTFUL.  LANDING UNEVENTFUL.  TROUBLE SHOT IAW 21-20-00 & DETERMINED POLLEN TO BE ODOR SOURCE.  ACCOMPLISHED PACK BURN OUT IAW CARD 21-92-12.  SYS CHECKED NORMAL.
